# SDR MALA000199

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP,  ICE PROT ILLUMINATED WITH CORRESPONDING OAT ILLUMINATION ON OVERHEAD PANEL, WHILE PULLING CL BACK THE CONFIGURATION MASTER WARNING ILLUMINATED.  MAINTENANCE REPACKED LH STRUT PER SAAB TASK CARD 3211-301.  OPS CHECKS GOOD, FOUND LOWER TORQUE LINKS TO BE BA, REPLACED PN AIR123496.
